# SDR DALA2020120303955

- Difficulty date: December 3, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 85,596 hours, 22,689 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Box Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NUT PLATE REMOVAL MAINTENANCE FOUND CORROSION ON BOX BEAM LOWER SURFACE AT STA 1667 TO STA 1672 AND WAS REPLACED.
